# SDR ZW0A0205302

- Difficulty date: May 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT STRINGER 3 LT WAS CRACKED AT STA 160, ABOVE ELECT PANEL.  REPAIRED LONGERON 3 PER SRM 53-02, FIG 18.
